# SDR QXEA0002285

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,572 hours, 37,561 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPON INSPECTION, FOUND CRACK IN APU PLENUM - BEHOND LIMITS.  CUT OUT AFFECTED MATERIAL, PERFORMED NON DESTRUCTIVE TESTING OF AREA.  NO CRACKS OR DEFECTS NOTED.  REPAIRED AFFECTED AREA ACCORDING TO STRUCTRAL REPAIR MANUAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
